Existence of small oscillations at zeros of brownian motion
Séminaire de probabilités de Strasbourg, Volume 8 (1974), pp. 134-149.
@article{SPS_1974__8__134_0,
     author = {Knight, Frank B.},
     title = {Existence of small oscillations at zeros of brownian motion},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {134--149},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {8},
     year = {1974},
     zbl = {0305.60035},
     mrnumber = {373038},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1974__8__134_0/}
}
TY  - JOUR
AU  - Knight, Frank B.
TI  - Existence of small oscillations at zeros of brownian motion
JO  - Séminaire de probabilités de Strasbourg
PY  - 1974
DA  - 1974///
SP  - 134
EP  - 149
VL  - 8
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1974__8__134_0/
UR  - https://zbmath.org/?q=an%3A0305.60035
UR  - https://www.ams.org/mathscinet-getitem?mr=373038
LA  - en
ID  - SPS_1974__8__134_0
ER  - 
%0 Journal Article
%A Knight, Frank B.
%T Existence of small oscillations at zeros of brownian motion
%J Séminaire de probabilités de Strasbourg
%D 1974
%P 134-149
%V 8
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_1974__8__134_0
Knight, Frank B. Existence of small oscillations at zeros of brownian motion. Séminaire de probabilités de Strasbourg, Volume 8 (1974), pp. 134-149. http://www.numdam.org/item/SPS_1974__8__134_0/

1. A. Dvoretzky, On the oscillation of the Brownian motion process, Israel Jour. Math. Vol. 1, #4 (1963), 212-214. | MR | Zbl

2. K. Ito and H.P. Mckean, Jr., Diffusion processes and their sample paths, Springer, Berlin, 1965. | Zbl

3. F. Knight, Random walks and a sojourn density process of Brownian motion, Trans. Amer. Math. Soc. 109(1963), 56-86. | MR | Zbl

4. F. Knight, Brownian local times and taboo processes, Trans. Amer. Math. Soc. 143(1969), 173-185. | MR | Zbl

5. P. Levy, Théorie de l'addition des variables aleatoires, Gauthier-Villars, Paris, 1954. | JFM | MR | Zbl

6. P. Lévy, Processus stochastiques et mouvement Brownien, Gauthier-Villars, Paris, 1948. | MR | Zbl

7. B.B. Mandelbrot, Renewal sets and random cutouts, Z. Wahrscheinlichkeitstheorie verw. Geb. 22(1972), 145-157. | MR | Zbl

8. H.P. Mckean, Jr., Stochastic integrals, Academic Press, New York, 1968. | Zbl

9. S. Orey and S.J. Taylor, How often on a Brownian path does the law of the iterated logarithm fail? To appear. | MR | Zbl

10. L. Shepp, Covering the line with random intervals, Z. Wahrscheinlichkeitstheorie verw. Geb. 23(1972), 163-170. | MR | Zbl

11. M. Silverstein, A new approach to local times, J. Math. Mech. 17(1968), 1023-1054. | MR | Zbl

12. S.J. Taylor, Exact asymptotic estimates of Brownian path variation, Duke Jour. 39(1972), 219-241. | MR | Zbl